Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Please Advise--Staying Erect ALL the Time
    avatar
    An_205653 posted:
    My boyfriend (45) has recently began having problems staying erect ALL the time. He has not had this problem since puberty. Last night, we had sex 3 times in 5 hours and he orgasimed each time. We've been together 2.5 years and this has never happened. For a while he was having problems with ED...1 or 2 times out of 10, he couldn't get hard. Since Wednesday or Thursday of last week, he stays that way. He took an ED pill Saturday night before we went to a swingers club, and orgasimed twice within an hour (a couple of hours after taking the pill). This has never happened, either. He's having to masterbate multiple times during the day (even at work) and it's causing some obvious problems. Is this "normal" or is this something we need to have checked out?
    Reply
     
    avatar
    gymrat44 responded:
    You are saying that the situtation is "causing some obvious problems" -- that should indicate that it is a problem itself which should be checked out by a urologist -- soon!
     
    avatar
    Sheldon Marks, MD responded:
    Prolonged erections (priapism is a painful erection not associated with sexual stimulation) can be a sign of some serious problems such as Sickle cell or some cancers or other issues -perhaps he is taking more ED meds than he is admitting to. Any way, he needs to see a urologist soon if this continues.
     
    avatar
    Nakisha82 responded:
    Things finally adjusted themselves back to normal. It was like he was a teenager again for a week or so, now he's calmed back down.
     
    avatar
    Sheldon Marks, MD replied to Nakisha82's response:
    If it comes back be sure to get things evaluated ASAP. In fact, I would suggest you see a urologist just to be sure all is okay....the problem could be an early warning sign of something very serious.


    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.